Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/61760
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHa Van H.-
dc.contributor.otherQuinlan R.-
dc.date.accessioned2021-08-20T13:42:57Z-
dc.date.available2021-08-20T13:42:57Z-
dc.date.issued2019-
dc.identifier.issn0024-3795-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/61760-
dc.description.abstractIn an entry pattern matrix A, all entries are indeterminates and the same indeterminate may appear in multiple positions. For a field F, an F-completion of A results from assigning a value from F to each indeterminate entry. We say that a square entry pattern matrix is almost-nonsingular over a field F if all of its F-completions are nonsingular, except for those in which all indeterminates are assigned the same value. This work investigates bounds for the maximum number of indeterminates of almost-nonsingular entry pattern matrices over some fields, including the real field, the rational field and finite fields. © 2019 Elsevier Inc.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherElsevier Inc.-
dc.relation.ispartofLinear Algebra and its Applications-
dc.relation.ispartofseriesVol. 578-
dc.rightsElsevier Inc-
dc.subjectEntry pattern matrixen
dc.subjectFinite fieldsen
dc.subjectNonsingularen
dc.subjectReal fielden
dc.titleAlmost-nonsingular entry pattern matricesen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1016/j.laa.2019.05.006-
dc.format.firstpage334-
dc.format.lastpage355-
ueh.JournalRankingScopus-
item.cerifentitytypePublications-
item.openairetypeJournal Article-
item.fulltextOnly abstracts-
item.grantfulltextnone-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.languageiso639-1en-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.